It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board

  • ????? About Sterioid Injection

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-24-2018, 12:25 PM   #1
    himmylover
    Senior Veteran
    (female)
     
    Join Date: Jan 2006
    Location: Evansville
    Posts: 1,754
    himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
    Angry ????? About Sterioid Injection



    Can anyone please tell me that not all steroid injections make you GAIN Weight, and all the nasty side effects?

    I have never had one and scared to death..........please.

    Any feedback would be greatly appreciated.

    God Bless.

    And THANK YOU!!!!!
    __________________


    Donna

     
    Sponsors Lightbulb
       
    Old 03-25-2018, 03:15 AM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 13,119
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: ????? About Sterioid Injection

    One or Two steroids injections is not going to make you gain weight. If you take steroids regularly by mouth; yes, it can cause you to become puffy and gain some weight. Shots- no worries!
    __________________
    RRMS- dx 05

     
    Old 03-26-2018, 05:23 AM   #3
    tortoisegirl
    Senior Veteran
    (female)
     
    Join Date: Mar 2012
    Location: Washington
    Posts: 1,204
    tortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB User
    Re: ????? About Sterioid Injection

    Yes, steroid injections are typically no to low side effects. The issues you can hear of are primarily from high oral doses taken long term. I encourage you to discuss your concerns with your doctor. Best wishes.
    __________________
    Kate
    constant headache since 2006

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:06 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!